# SDR AWXA0001647

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547977509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB HAS CRACK APPROX 2 INCHES LONG AT FS 638 STR 17L.  CUT OUT DAMAGED AREA; INSTALLED FILLER AND DOUBLER IAW B737-300 SRM 51-70-13 PG 1-3.
